# SDR DHL2007740510

- Difficulty date: May 21, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,380 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 580 S28lr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE BS 580 BETWEEN STR 28R-28L.  FOUND CRACK IN SHEAR TIE IAW B727 SRM 51-10-1.  FAB`D NEW SHEAR TIE FROM 7075-0 .071" PO NR 9004690.  DIM 2 1/4" BY 5" IAW B727 SRM 53-10-4 FIG 15 AN B727 SRM 53-10-2 FIG 3.  HEAT TREAT PART FROM 7075-0 TO 7075T6 IAW FLIGHTSTAR FORM NR FAS 0115 REV 10 TR-02.  AREA AN PART TREATED AN PRIMED IAW B727 SRM 51-10-2.  REPAIR INSTALLED IAW B727 SRM 53-10-4 FIG 15.  MAJOR REPAIR.  PERMANENT REPAIR.
